Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/6822
Title: ON THE NUMERICAL-SOLUTION OF PRANDTL INTEGRAL-EQUATION
Authors: PARIHAR, KS
RAMACHANDRAN, MP
Issue Date: 1989
Publisher: ELSEVIER SCIENCE BV
Citation: APPLIED NUMERICAL MATHEMATICS, 5(3), 223-235
URI: http://dx.doi.org/10.1016/0168-9274(89)90036-6
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6822
http://hdl.handle.net/10054/6822
ISSN: 0168-9274
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.